# SDR SWIA200820021

- Difficulty date: May 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 22,696 hours, 32,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SIDE AFT OF DV WINDOW AREA FRAME 12 EAR SUPPORT CLIP, AFT, IS CRACKED.  INSTALLED DOUBLER IN PLACE WITH RIVETS PER SRM 51-30-01 AND 51-40-02.
